항암치료를 위해 사용된 표피성장인자 수용체 억제제로 유발된 긴속눈썹증 2예
Paradoxical Trichomegaly of the Eyelashes During Treatment with EGFR Inhibitors: 2 Case Report
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
목적: 폐암의 항암치료로 표피성장인자 수용체 억제제를 복용하고 있는 환자에서 발생한 긴속눈썹증 2예를 보고하고자 한다. 증례요약: 첫 번째 증례는 82세 여자 환자로 양안의 통증을 주소로 내원하였다. 환자는 전이성 폐암으로 진단받고 6개월 전부터gefitinib (IressaⓇ, AstraZeneca, London, UK)을 복용하고 있었으며, 안과 검사에서 속눈썹이 비정상적으로 길어져 있었고, 결막충혈과 각막상피미란이 관찰되었다. 두 번째 증례는 52세 남자 환자로 비소세포폐암으로 진단받고 7개월 전부터 erlotinib (TarcevaⓇ OSIPharmaceuticals, Inc., Melville, NY, USA)을 복용하고 있었다. 양안의 심한 충혈과 이물감을 주소로 처음 내원하였을 때 속눈썹의특별한 변화를 보이지 않았으나 3개월 후에는 속눈썹이 비정상적으로 길어져 있었고 구부러진 형태를 보였다. 결론: 항암치료 영역에서 표피성장인자 수용체 억제제의 사용은 증가하고 있으며 이들이 일으킬 수 있는 긴속눈썹증 등 안과적 부작용에 대하여 주지할 필요가 있다.
Abstract
Purpose: To introduce 2 cases of trichomegaly associated with the use of systemic epidermal growth factor receptor (EGFR) inhibitorsfor the treatment of lung cancer. Case summary: An 82‐year‐old female visited our clinic for ocular pain in both eyes. She was suffering from metastatic lung cancerand was under daily treatment with gefitinib (Iressa®, AstraZeneca, London, UK) for 6 months. On ophthalmologic examination,she presented with abnormally elongated eyelashes, hyperemic conjunctiva and dense corneal erosion. A 52‐year‐old malewho was diagnosed with non‐small cell lung cancer 7 months before and treated with erlotinib (Tarceva® OSI Pharmaceuticals,Inc., Melville, NY, USA) was referred to our clinic for injection and foreign body sensation in both eyes. Although there were noremarkable changes in eyelashes at the initial visit, long, curly, uneven eyelashes were observed after 3 months. Conclusions: Due to the increased use of EGFR inhibitors in anti‐cancer treatment, ophthalmologists should be aware of thesechemotherapeutics’ adverse effects.
참고문헌 (32)
- Uno H, "Effect of latanoprost on hair growth in the bald scalp of the stump-tailed macacque:a pilot study", Acta Derm Venereol, 82, pp.7~12 (2002)
- Sugimoto M, "Quantitative analysis of eyelash lengthening following topical latanoprost therapy", Can J Ophthalmol, 37, pp.342~345 (2002)
- Hart J, "Hypertrichosis of vellus hairs of the malar region after unilateral treatment with bimatoprost", Am J Ophthalmol, 137, pp.756~757 (2004)
- Woodward DF, "Recent progress in prostaglandin F2alpha ethanolamide (prostamide F2alpha) research and therapeutics", Pharmacol Rev, 65, pp.1135~1147 (2013)
- Jost M, "The EGF receptor - an essential regulator of multiple epidermal functions", Eur J Dermatol, 10, pp.505~510 (2000)
- Van den Eynde M, "Epidermal growth factor receptor targeted therapies for solid tumours", Acta Clin Belg, 66, pp.10~17 (2011)
- Schneider MR, "The epidermal growth factor receptor ligands at a glance", J Cell Physiol, 218, pp.460~466 (2009)
- Herbst RS, "Review of epidermal growth factor receptor biology", Int J Radiat Oncol Biol Phys, 59, pp.21~26 (2004)
- Yarden Y, "The ERBB network: at last, cancer therapy meets systems biology", Nat Rev Cancer, 12, pp.553~563 (2012)
- Cataldo VD, "Treatment of non-small-cell lung cancer with erlotinib or gefitinib", N Engl J Med, 364, pp.947~955 (2011)
- Alexandrescu DT, "The cutaneous epidermal growth factor network: Can it be translated clinically to stimulate hair growth?", Dermatol Online J, 15, pp.1~ (2009)
- Balagula Y, "Clinical presentation and management of dermatological toxicities of epidermal growth factor receptor inhibitors", Int J Dermatol, 50, pp.129~146 (2011)
- Mittmann N, "Rash rates with egfr inhibitors: metaanalysis", Curr Oncol, 18, pp.54~63 (2011)
- Methvin AB, "Newly recognized ocular side effects of erlotinib", Ophthal Plast Reconstr Surg, 23, pp.63~65 (2007)
- Hansen LA, "Genetically null mice reveal a central role for epidermal growth factor receptor in the differentiation of the hair follicle and normal hair development", Am J Pathol, 150, pp.1959~1975 (1997)
- Dueland S, "Epidermal growth factor receptor inhibition induces trichomegaly", Acta Oncol, 42, pp.345~346 (2003)
- Vergou T, "Facial hypertrichosis and trichomegaly developing in patients treated with the epidermal growth factor receptor inhibitor erlotinib", J Am Acad Dermatol, 63, pp.56~58 (2010)
- Cohen PR, "Cetuximab-associated elongation of the eyelashes: case report and review of eyelash trichomegaly secondary to epidermal growth factor receptor inhibitors", Am J Clin Dermatol, 12, pp.63~67 (2011)
- Fabbrocini G, "Trichomegaly of the eyelashes during therapy with epidermal growth factor receptor inhibitors: report of 3 cases", Dermatitis, 23, pp.237~238 (2012)
- Paul LJ, "Eyelash trichomegaly: review of congenital, acquired, and drug-associated etiologies for elongation of the eyelashes", Int J Dermatol, 51, pp.631~646 (2012)
- Braiteh F, "Trichomegaly of the eyelashes after lung cancer treatment with the epidermal growth factor receptor inhibitor erlotinib", J Clin Oncol, 26, pp.3460~3462 (2008)
- Zhang G, "Acquired trichomegaly and symptomatic external ocular changes in patients receiving epidermal growth factor receptor inhibitors: case reports and a review of literature", Cornea, 26, pp.858~860 (2007)
- Li T, "Skin toxicities associated with epidermal growth factor receptor inhibitors", Target Oncol, 4, pp.107~119 (2009)
- Alexandrescu DT, "Persistent hair growth during treatment with the EGFR inhibitor erlotinib", Dermatol Online J, 15, pp.4~ (2009)
- Papadopoulos R, "Trichomegaly induced by erlotinib", Orbit, 27, pp.329~330 (2008)
- Morse L, "EGFR-targeted therapy and related skin toxicity", Semin Oncol Nurs, 22, pp.152~162 (2006)
- Osio A, "Cutaneous side-effects in patients on long-term treatment with epidermal growth factor receptor inhibitors", Br J Dermatol, 161, pp.515~521 (2009)
- Cohen JL, "Enhancing the growth of natural eyelashes: the mechanism of bimatoprost-induced eyelash growth", Dermatol Surg, 36, pp.1361~1371 (2010)
- Nakamura Y, "The epidermal growth factor receptor (EGFR): role in corneal wound healing and homeostasis", Exp Eye Res, 72, pp.511~517 (2001)
- Wilson SE, "Effect of epidermal growth factor, hepatocyte growth factor, and keratinocyte growth factor, on proliferation, motility and differentiation of human corneal epithelial cells", Exp Eye Res, 59, pp.665~678 (1994)
- Saint-Jean A, "Ocular adverse events of systemic inhibitors of the epidermal growth factor receptor:report of 5 cases", Ophthalmology, 119, pp.1798~1802 (2012)
- Tullo AB, "Ocular findings in patients with solid tumours treated with the epidermal growth factor receptor tyrosine kinase inhibitor gefitinib ('Iressa', ZD1839) in Phase I and II clinical trials", Eye(Lond), 19, pp.729~738 (2005)
